# SDR TRBA2009097

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 27,196 hours, 30,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON MAIN ENTRY DOOR INOPERATIVE.  REMOVED AND REPLACED BULB ON AIR STAIRS LIGHT IAW JIC 33-50-00.  SYSTEM CHECKED GOOD.
